Dafalgan Plus C - Acetaminophen - Myers Squibb | DrugInfo.In

Dafalgan Plus C - Acetaminophen - Myers Squibb

The drug brand named Dafalgan Plus C contains generic salt-Acetaminophen and is manufactured by Bristol-Myers Squibb.
Dafalgan Plus C is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Vitamin C (Ascorbic Acid)

Available types of drugs

Tablets, Effervescent; Oral; Acetaminophen 333 mg; Vitamin C (Ascorbic Acid) 200 mg

Medical categories

Human Drug

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
Manufacturers
Bristol-Myers Squibb
Upsamedica

More Drugs